Loading ...
Sorry, an error occurred while loading the content.

Re: Question re kitty with CRF and CHF

Expand Messages
  • C.R.
    hi Nicole, My angel Sweetie was a CRF/CHF/HCM kitty too and we didn t stop her fluids or her lasix completely. We gave her half her fluids in the morning,
    Message 1 of 2 , Sep 3, 2010
    • 0 Attachment
      hi Nicole,

      My angel Sweetie was a CRF/CHF/HCM kitty too and we didn't stop her fluids or her lasix completely. We gave her half her fluids in the morning, half in the evening 12 hours apart. Sometimes we may have only given her total of 50 a day, but I have to tell ya... something is better than nothing. If you can get Freeway to drink to replenish fluids, that'd be good too. We would reduce her Lasix then give her a little more when she needed it.

      I'm not sure that that hacking noise is. It may be that the fluid is returning, but my angels Snowball and Sweetie used to do the very same thing. Sweetie had CHF and fluid, but Snowball never had fluid, so I'm kind of thinking it wasn't caused from fluid, but more to do with some other kind of respiratory thing.

      If you don't want to give Freeway more subQ's, and you think she's dehydrated, then try to get her to drink more. Maybe even put more water in her food. You can always syringe water or broth into her mouth too, if she'll let you.

      We'll be sending healing energy.

      hugs,
      Carol and Angel Snowball *5/10/91 to 1/1/10*
      and the gang



      --- In feline-heart@yahoogroups.com, "NicoleH" <elpispistis@...> wrote:
      >


      >
      > We stopped the Lasix and she seemed to be feeling a fraction better. I have been with her continuously since i got home from work last night. Today, I heard her make a funny noise on two occasions. It was sort of a hacking or throat clearing kind of noise. I've never heard her make it before. i don't know if it is because her throat is dry from dehydration or if it is an indication of the fluid building up again. I'm wondering if I should give her a lasix to be safe, or if that would just make things worse. Does anyone have any ideas?
      >
      > thanks!
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.